EconPapers    
Economics at your fingertips  
 

On Two Banach-Type Fixed Points in Bipolar Metric Spaces

Yaé Ulrich Gaba, Maggie Aphane and Vizender Sihag

Abstract and Applied Analysis, 2021, vol. 2021, 1-10

Abstract:

In this article, we propose two Banach-type fixed point theorems on bipolar metric spaces. More specifically, we look at covariant maps between bipolar metric spaces and consider iterates of the map involved. We also propose a generalization of the Banach fixed point result via Caristi-type arguments.

Date: 2021
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2021/4846877.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2021/4846877.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:4846877

DOI: 10.1155/2021/4846877

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-22
Handle: RePEc:hin:jnlaaa:4846877